# SDR HALA2022101200272

- Difficulty date: September 16, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 48,755 hours, 8,073 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - ATB FOR ELEC SMOKE SMELL IN COCKPIT, AT FWD GALLEY AREA, MID AND AFT GALLEY. SMELL STARTED AT TAKEOFF AND INTERMITTENT. PERFORMED NO-GO ODI PREVENTION SHEET STEPS 1-4. ENGINE AND APU OIL LEVELS OK. RAN PACKS 1 AND 2 SEPARATELY, NO SMELL NOTED THRU CABIN. PERFORMED REMAINING STEPS OF NO-GO ODI PREVENTION SHEET. PERFORMED ECS DECONTAMINATION REFERENCING AMM TASK 21-00-00 & TSM 05-50-00-810-829-1. PERFORMED HPR FOR ENG 1 AND 2. NO ABNORMAL SMELLS NOTED. OK FOR SERVICE.
